Quick search
Go!

FIXED POINT THEOREMS FOR GENERALIZED CONTRACTIVE AND EXPANSIVE TYPE MAPPINGS OVER A C* - ALGEBRA VALUED METRIC SPACE


KUSHAL ROY 1 AND MANTU SAHA 2
1. Department of Mathematics, The University of Burdwan Burdwan-713104, West Bengal, INDIA
e-mail: kushal.roy93@gmail.com
2. Department of Mathematics, The University of Burdwan Burdwan-713104, West Bengal, INDIA
e-mail: mantusaha.bu@gmail.com

Issue:

SSRSMI, Number 1, Volume XXVIII

Section:

Volume 28, Number 1

Abstract:

In this paper, fixed points of generalized contractive mappings and n-times reasonable expansive mappings over a C^{∗}-algebra valued metric space have been investigated. The results obtained so far are the existence of fixed points of generalized contractive mappings via the notion of d-point of a lower semi-continuous function on the underlying space. Also a result on coincidence point of two mappings has been established. Some examples are given in support of fixed points of expansive mappings.

Keywords:

C^{∗}-algebra, C^{∗}-algebra valued metric space, d-point, C^{∗}-algebra valued Har-dy-Rogers type contractive mapping, C^{∗}-algebra valued n-times reasonable expansive mapping, fixed point.

Code [ID]:

SSRSMI201801V28S01A0009 [0004816]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu